| Model Number |
PCB00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown/not provided.Implant and explant dates: if implanted or explanted; give date: n/a (not applicable).The lens was not implanted; therefore, not explanted.Device evaluation: the product was received for evaluation.The plunger was observed in the advanced position and the cartridge was correctly engaged into the lower body of the device.No assembly errors and/or defects related to the manufacturing process were observed.Visual inspection at 10x microscope magnification was performed.The cartridge was cracked.Heavy dent/distortion was observed at the cartridge tip.No lens was returned.The reported issue was verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that the cartridge cracked.During follow up, it was found that the cartridge tip cracked before any patient contact and while the tech was loading.No patient contact or injury no additional information was provided to abbott medical optics.